# SDR MASA2014022130940

- Difficulty date: February 21, 2014
- Submitted: February 22, 2014
- Operation: Air carrier
- Aircraft: N925FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15025
- Aircraft time: 24,073 hours, 19,953 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Aft Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT F/A EMERGENCY FLASHLIGHT INOPERATIVE.  REPLACED FLASHLIGHT ASSY.
